# SDR 2007UALA04064

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOORWAY, FWD 2" OF STA 303.9 AT END OF STR 10L HAS WEB ATTACH BRACKET CRACKED.  FABRICATED AND INSTALLED INTERCOSTAL AND ASSOCIATED ANGLE, CLIPS AND STRAPS.
